# SDR AU990682

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 270020
- Condition: Failed
- Location: Crankshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT BEARING FAILED. THE BEARING FELL OUT OF THE SUMP PLUG HOLE DURING ENGINE OIL DRAIN.  LIMITED INFORMATION PROVIDED.
